# SDR SWIA2020040149781

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H ENGINE UPPER AND LOWER FWD CORE COWLS HAVE INNER AFT RUB STRIPS CHAFED AT OBD ENDS.        (C-CHECK)   RO:3/29/2020REMOVED AND INSTALLED L/H LOWER FWD CORE COWL AFT O/B RUB STRIP (APPROX 16"") REF BOMBARDIER REO AND SRM.
